I'm currently in the middle of a T4 + T3 experiement.... I've been monkeying around with my doses trying to get to a point where I can tolerate some T3, I tend to feel better with T3, but it feels like a bit of roller coaster... I'm either pretty buzzy or tired and lethargic depending on the time since last dose..... (I have to say I have never slept better! I'm so letheragic by morning I could sleep all day!!)...
my guess is that at the moment my my t4 is abit low and I'm surfing my T3 hits; so when they wear off I'm left with low t4 to convert into t3... I'd like to think that after my next couple of blood tests I'd be able to iron this out abit and feel generally more consistently better. maybe gett to a high t4 high t3 test??
lots of people here use armour, do you get these rushes from the t3 that then fade off leaving you tired?? or is it smoother??
Only thing I can add is that the effect of T3 peaks about 3 hours after ingestion, then gradually trails off. I've been doing some experimenting myself as to when I take my Armour dosage. Right now I take 2 grains in the morning, and one in early afternoon. Next I plan to try taking some right before bedtime, and less in the morning. I don't notice any real rushes from taking my med. I do know that back when Armour was not available, and I was taking an equivalent amount of Synthroid and Cytomel, I never felt really comfortable with it. Have no explanation as to why, but I am more comfortable with Armour. Of course, everyone absorbs and reacts differently, so who knows?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.